Title: Estimation of the extreme value index and extreme quantiles under random censoring
Authors: Beirlant, Jan
Dierckx, Goedele
Guillou, Armelle
Fils-Villetard, A
Editors: Hüsler, Jürg
Issue Date: 2007
Publisher: Kluwer Academic Publishers
Series Title: Extremes vol:10 issue:3 pages:151-174
Host Document: Extremes
Abstract: In this paper, we consider the estimation of the extreme value index and extreme quantiles in the presence of random right censoring. The generalization of the peaks over threshold method is discussed and an adaptation of the moment estimator is proposed. The corresponding extreme quantile estimators are also introduced. We make a start with the analysis of the asymptotic properties of the moment estimator and the corresponding extreme quantile estimator. The finite sample behaviour is illustrated with a small simulation study and through practical examples from survival data analysis.
ISSN: 1386-1999
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Faculty of Economics and Business (FEB) - miscellaneous
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.